# SDR CA100608005

- Difficulty date: May 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DURING T/O ROLL, THE CREW NOTED A LOSS OF ENGINE TORQUE FOLLOWED BY SMOKE FROM THE EXHAUST AND OIL PRESSURE WARNINGS.  THE T/O WAS ABORTED AND ENGINE SECURED BEFORE THE ACFT WAS TAXIED BACK TO THE RAMP.  POST EVENT INSP, FOUND POWER TURBINE BLADE DISTRESS.  THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIR.
